# SDR C2XA10RI098

- Difficulty date: July 20, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N16559
- Make and model: Emb EMB-145LR
- Aircraft serial: 145603
- Aircraft time: 16,614 hours, 13,022 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

FLIGHT 5696 - IAD - FLIGHT CREW REPORTED FLIGHT ATTENDANT SMELLED ELECTRICAL SMOKE RIGHT AFTER TAXI OUT FROM GATE.  IAD MX PERFORMED INSPECTION IN THE CABIN AND PERFORMED OPERATIONAL CHECK IN THE ELECTRIC SYSTEM - SMOKE SMELL WAS NOT DUPLICATED.  ACFT WAS APPROVED TO RETURN TO SERVICE.
